EconPapers    
Economics at your fingertips  
 

Probabilistic assignment problem with multi-unit demands: A generalization of the serial rule and its characterization

Eun Jeong Heo

Journal of Mathematical Economics, 2014, vol. 54, issue C, 40-47

Abstract: We study a probabilistic assignment problem when agents have multi-unit demands for objects. We first introduce two fairness requirements to accommodate different demands across agents. We show that each of these requirements is incompatible with stochastic dominance efficiency (henceforth, we use the prefix “sd” for stochastic dominance) and weak sd-strategy-proofness, unless all agents have unitary demands. We next introduce a new incentive requirement which we call limited invariance. We explore implications of these requirements in combination of consistency or converse consistency.

Keywords: The generalized serial rule; Sd-efficiency; Sd proportional-division lower-bound; Sd normalized-no-envy; Limited invariance; Consistency (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406814001050
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:54:y:2014:i:c:p:40-47

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-09-21
Handle: RePEc:eee:mateco:v:54:y:2014:i:c:p:40-47